Volume 2, Number 2
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 2 (1984), pp. 93-111

Preview Full PDF 128 1731 Abstract

Zhao-Yong You & Zong-Ben Xu

J. Comp. Math., 2 (1984), pp. 112-121.

Preview Full PDF 131 1759 Abstract

Jia-Gan Hu

J. Comp. Math., 2 (1984), pp. 122-129.

Preview Full PDF 127 1671 Abstract

Kang Feng

J. Comp. Math., 2 (1984), pp. 130-138

Preview Full PDF 130 1813 Abstract

Kai-Tai Li & Ai-Xiang Huang

J. Comp. Math., 2 (1984), pp. 139-151

Preview Full PDF 123 1744 Abstract

Sen-Lin Xu

J. Comp. Math., 2 (1984), pp. 152-163

Preview Full PDF 135 1599 Abstract

Li-Zhi Xu & Jia-Xin Yang

J. Comp. Math., 2 (1984), pp. 164-169

Preview Full PDF 121 1667 Abstract

Guo-Liang Xu

J. Comp. Math., 2 (1984), pp. 170-179

Preview Full PDF 128 1710 Abstract

De-Hao Yu

J. Comp. Math., 2 (1984), pp. 180-188

Preview Full PDF 147 1747 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard